# SDR DALA2021020100584

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION INTERNAL STRUCTURE WEB LOCATED FROM FR48 TO FR49 AND STR 38R IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION PERFORMED PERMANENT REPAIR PER A320 SRM 51-72-11.
